# SDR ASOA201100825

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK FROM FS 713.00 - FS 761.00 IS CORRODED AND GOUGED.  MEASURED GOUGE AND FOUND TO BE OUT OF LIMITS.  DAMAGE MEASURED 0.55" DONE IAW 53-41-49-101-001.  R & R RT SEAT RAIL AT FS 713-761.00 WITH NEW SEAT RAIL WORK DONE IAW AMM 53-00-49-400-801 (A03) AND 53-00-49-000-801(A03) THIS IS A MINOR REPAIR.
